# SDR FDEA201612054324

- Difficulty date: December 5, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 29,592 hours, 16,120 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT 200KTS, 6,500 FT, CALLED TO  EXTEND SLATS, WITH SLAT HANDLE AT 15/O THERE WAS NO  MOVEMENT ON SFPI AND ECAM WARNING WITH BOTH SLAT  FAULT LIGHTS ON OVERHEAD. CYCLED HANDLE IAW PHASE ONE, NO CHANGE, PERFORMED QRH PROCEDURE AND LANDED  WITH SLATS ZERO, FLAPS 40.
